The information on caffeine came from my psychiatrist and additional data on caffeine from ruthwhalen.com/caffeine. If you
always recovered quickly by eliminating caffeine, you were obviously not a long-term user. Ruth Whalen explains what happens in long-term ingestion of caffeine. (For one thing, it is not excreted as many substances are; it can be stored in the organs--brain, especially.)
Information on the zaps is available on numerous places on the internet. Try looking up Zap causes.com and read several articles regarding thoughts about the origin and reduction of zaps. Read
Psychology Today.com for brain zaps. Indications there are that zaps are related to SSRIs use and/or withdrawal. (I have the
feeling that the carbonated water in soft drinks may play a minor
role in electric activity in the brain; it does lower calcium levels in
bone density, but has helpful benefits as well.)
We are not doctors so all that we can give is what our psychiatrists have told us is the truth or what we have experienced.
I'm sure you understand what our purpose is: we are here to encourage you to better health, but you should always verify what is appropriate for you with your physician.
Another take-charge thing you may do is to go online to every website for each of your meds and read all of the side effects to see if they interact with any other medications you take. Advise your physician if you find the problem.
Post Edited (It's Genetic) : 12/13/2011 8:31:08 AM (GMT-7)